# SDR DALA2019121647341

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1402224) DURING INSPECTION FOUND CORROSION ON TRACK ASSEMBLY BTW STA= 785 AND STATION 847 STRINGER 26R OF AFT CARGO COMPARTMENT. STRINGER 26R WAS REPLACED PER B737-800 SRM 51-40-02.
